# SDR U0GA120400

- Difficulty date: July 31, 2008
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N576EH
- Make and model: Skrsky S76A
- Aircraft serial: 760212
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE HSI FAILED, FOUND CB ABOVE THE SEARCH LIGHT CONTROL BREAKER POPPED AND THE PILOTS CLOCK DISPLAY BLANK RESET CIRCUIT BREAKER THEN SMELLED SMOKE OPENED CIRCUIT SMOKE SMELL WENT AWAY, ACFT LANDED SAFELY. (K)
